Yes its possible to over dose on xanax like any other medication. xanax is a benzo or a nervous system deppressant. Too much of it will cause your respitory system to shut down. I think what your asking is "if the withdrawl cuased her to commit suicide?" Yes, it could be a possiblity since xanax withdrawl can lead really bad phyiscal symtoms such a seizures or death or mental symtoms like panic attacks, anxiety depression, emotional unstability and suicidale thougths..I know this cause i went through it..but yea it just as bad as meth or heroin if not worst...
It is very possible to overdose on Xanax. You say it was "presumed" she OD'd on her surplus Xanax. Was an autopsy done? I certainly don't want to come across as a "champion for Xanax," but I think you need more information before you lay this sad and very tragic death at the feet of Xanax.
I am very sorry for your loss.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.